Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A hypersurface defect relation for a class of meromorphic maps


Author: Aldo Biancofiore
Journal: Trans. Amer. Math. Soc. 270 (1982), 47-60
MSC: Primary 32A22; Secondary 32H30
DOI: https://doi.org/10.1090/S0002-9947-1982-0642329-1
MathSciNet review: 642329
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {D_1}, \ldots ,{D_q}$ be hypersurfaces of degree $ p$ in $ {{\mathbf{P}}_n}$ with normal crossings. We prove for a certain class of meromorphic maps $ f:{{\mathbf{C}}^m} \to {{\mathbf{P}}_n}$ a defect relation $ {\delta _f}\left( {{D_1}} \right) + \cdots + {\delta _f}({D_q}) \leqslant (n + 1)/p$ conjectured by Ph. Griffiths and B. Shiffman.


References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, The theory of meromorphic curves, Acta Soc. Sci. Fenn. (Nova Ser.) 3 (1941), 1-31. MR 0004309 (2:357b)
  • [2] A. Biancofiore, A hypersurface defect relation for a class of meromorphic maps, Thesis, Univ. of Notre Dame, 1981.
  • [3] J. Carlson and P. A. Griffiths, A defect relation for equidimensional, holomorphic mappings between algebraic varieties, Ann. of Math. 95 (1972), 557-584. MR 0311935 (47:497)
  • [4] H. Cartan, Sur les zéros des combinaisons linéaires de $ p$ fonctions holomorphes données, Mathematica (Cluj) 7 (1933), 80-103.
  • [5] P. A. Griffiths, Holomorphic mappings: Survey of some results and discussion of open problems, Bull. Amer. Math. Soc. 78 (1972), 374-382. MR 0294718 (45:3786)
  • [6] P. A. Griffiths and J. King, Nevanlinna theory and holomorphic mappings between algebraic varieties, Acta Math. 130 (1973), 145-220. MR 0427690 (55:721)
  • [7] S. Mori, On the deficiencies of meromorphic mappings of $ {{\mathbf{C}}^n}$ into $ {{\mathbf{P}}^N}{\mathbf{C}}$, Nagoya Math. J. 67 (1977), 165-176. MR 0466644 (57:6521)
  • [8] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions meromorphes, Gauthier-Villars, Paris, 1929.
  • [9] B. Shiffman, Holomorphic curves in algebraic manifolds, Bull. Amer. Math. Soc. 83 (1977), 553-568. MR 0440075 (55:12956)
  • [10] -, On holomorphic curves and meromorphic maps in projective space, Indiana Univ. Math. J. 28 (1979), 627-641. MR 542949 (80h:32044)
  • [11] W. Stoll, Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrer komplexen Veränderlichen (I), (II), Acta Math. 90 (1953), 1-115; 92 (1954), 55-169. MR 0076407 (17:893e)
  • [12] A. Vitter, The lemma of the logarithmic derivative in several complex variables, Duke Math. J. 44 (1977), 89-104. MR 0432924 (55:5903)
  • [13] H. Weyl and F. J. Weyl, Meromorphic functions and analytic curves, Princeton Univ. Press, Princeton, N.J., 1943. MR 0009057 (5:94d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A22, 32H30

Retrieve articles in all journals with MSC: 32A22, 32H30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0642329-1
Keywords: Defect relation, Second Main Theorem
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society